RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krein, Selim Grigor'evich

Statistics Math-Net.Ru
Total publications: 84
Scientific articles: 68

Number of views:
This page:3619
Abstract pages:21881
Full texts:10668
References:237

http://www.mathnet.ru/eng/person20436
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201474

Publications in Math-Net.Ru
1995
1. S. S. Venevitina, S. G. Kreĭn, “Small motions of an elastic medium in an open immobile container”, Zh. Vychisl. Mat. Mat. Fiz., 35:7 (1995),  1095–1107  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:7 (1995), 875–884  isi
1990
2. S. G. Krein, A. I. Tovbis, “Linear singular differential equations in finite-dimensional and Banach spaces”, Algebra i Analiz, 2:5 (1990),  1–62  mathnet  mathscinet  zmath; Leningrad Math. J., 2:5 (1991), 931–985
3. S. G. Krein, V. I. Fomin, “Small perturbations of singular differential equations with unbounded operator coefficients”, Dokl. Akad. Nauk SSSR, 314:1 (1990),  77–79  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1991), 313–315
4. V. V. Vasil'ev, S. G. Krein, S. I. Piskarev, “Operator semigroups, cosine operator functions, and linear differential equations”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 28 (1990),  87–202  mathnet  mathscinet  zmath; J. Soviet Math., 54:4 (1991), 1042–1129
1989
5. S. G. Krein, Chan Tkhu Kha, “The problem of the flow of a non-uniformly heated viscous fluid”, Zh. Vychisl. Mat. Mat. Fiz., 29:8 (1989),  1153–1158  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:4 (1989), 127–131
1988
6. S. G. Kreĭn, S. Ya. L'vin, “Partially overdetermined and underdetermined elliptic problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 10,  15–23  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:10 (1988), 19–30
1987
7. S. G. Kreĭn, S. Ya. L'vin, “Overdetermined and underdetermined equations in Hilbert spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 9,  59–66  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:9 (1987), 71–80
1986
8. Yu. A. Brudnyi, S. G. Krein, E. M. Semenov, “Interpolation of linear operators”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 24 (1986),  3–163  mathnet  mathscinet  zmath; J. Soviet Math., 42:6 (1988), 2009–2112
1985
9. S. G. Krein, “Singularly perturbed linear differential equations in a Banach space”, Differ. Uravn., 21:10 (1985),  1814–1817  mathnet  mathscinet  zmath
1984
10. S. G. Krein, N. P. Polichka, “A priori estimates for solutions of a problem with displacement for the Lavrent'ev–Bitsadze equation”, Differ. Uravn., 20:12 (1984),  2112–2120  mathnet  mathscinet
1983
11. S. G. Krein, M. I. Khazan, “Differential equations in a Banach space”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 21 (1983),  130–264  mathnet  mathscinet  zmath; J. Soviet Math., 30:3 (1985), 2154–2239
1981
12. S. G. Krein, K. I. Chernyshov, “The behavior of solutions of general linear systems meromorphically depending on a small parameter”, Dokl. Akad. Nauk SSSR, 260:3 (1981),  530–535  mathnet  mathscinet  zmath
1980
13. S. G. Krein, L. I. Nikolova, “Holomorphic functions in a family of Banach spaces, and interpolation”, Dokl. Akad. Nauk SSSR, 250:3 (1980),  547–550  mathnet  mathscinet  zmath
1976
14. L. A. Kotko, S. G. Krein, “On the completeness of the system of eigen and associated functions of boundary value problems with a parameter in the boundary conditions”, Dokl. Akad. Nauk SSSR, 227:2 (1976),  288–290  mathnet  mathscinet  zmath
1975
15. M. G. Zaidenberg, S. G. Krein, P. A. Kuchment, A. A. Pankov, “Banach bundles and linear operators”, Uspekhi Mat. Nauk, 30:5(185) (1975),  101–157  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:5 (1975), 115–175
1973
16. R. J. Grabovskaya, S. G. Krein, “On a representation of the algebra of differential operators and related differential equations”, Dokl. Akad. Nauk SSSR, 212:2 (1973),  280–283  mathnet  mathscinet  zmath
17. S. G. Krein, S. Ya. L'vin, “The general initial value problem for a differential equation in Banach space”, Dokl. Akad. Nauk SSSR, 211:3 (1973),  530–533  mathnet  mathscinet  zmath
18. R. J. Grabovskaya, S. G. Krein, “On the formula for the permutation of functions of operators representing a Lie algebra”, Funktsional. Anal. i Prilozhen., 7:3 (1973),  81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:3 (1973), 236–237
19. S. G. Krein, E. M. Semenov, “Interpolation of operators of weakened type”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 161–162
20. S. G. Krein, L. N. Šablickaja, “Necessary conditions for the stability of difference schemes, and the eigenvalues of difference operators”, Zh. Vychisl. Mat. Mat. Fiz., 13:3 (1973),  647–657  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:3 (1973), 138–151
1972
21. I. S. Gudovich, S. G. Krein, I. M. Kulikov, “Boundary-value problems for Maxwell’s equations”, Dokl. Akad. Nauk SSSR, 207:2 (1972),  321–324  mathnet  mathscinet  zmath
22. S. G. Krein, Yu. B. Savchenko, “Exponential dichotomy for partial differential equations”, Differ. Uravn., 8:5 (1972),  835–844  mathnet  mathscinet  zmath
23. I. S. Gudovich, S. G. Krein, “Elliptic boundary problems for the system”, Funktsional. Anal. i Prilozhen., 6:4 (1972),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:4 (1972), 318–319
1971
24. I. S. Gudovich, S. G. Krein, “Some boundary value problems elliptic in a subspace”, Mat. Sb. (N.S.), 84(126):4 (1971),  595–606  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:4 (1971), 589–601
1970
25. S. G. Krein, G. I. Laptev, G. A. Tsvetkova, “The Hadamard correctness of the Cauchy problem for an evolution equation”, Dokl. Akad. Nauk SSSR, 192:5 (1970),  980–983  mathnet  mathscinet  zmath
26. S. G. Krein, V. B. Osipov, “Ljapunov functions and Cauchy problems for certain systems of partial differential equations”, Differ. Uravn., 6:11 (1970),  2053–2061  mathnet  mathscinet  zmath
27. S. G. Krein, A. M. Shikhvatov, “Linear differential equations on a Lie group”, Funktsional. Anal. i Prilozhen., 4:1 (1970),  52–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:1 (1970), 46–54
1969
28. S. G. Krein, G. I. Laptev, “An abstract scheme for the examination of parabolic problems in noncylindrical regions”, Differ. Uravn., 5:8 (1969),  1458–1469  mathnet  mathscinet  zmath
29. S. G. Krein, I. M. Kulikov, “The Maxwell-Leontovič operator”, Differ. Uravn., 5:7 (1969),  1275–1282  mathnet  mathscinet  zmath
30. S. G. Krein, V. P. Trofimov, “On holomorphic operator-functions of several complex variables”, Funktsional. Anal. i Prilozhen., 3:4 (1969),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:4 (1969), 330–331
1968
31. V. P. Glushko, S. G. Krein, “Degenerate linear differential equations in a Banach space”, Dokl. Akad. Nauk SSSR, 181:4 (1968),  784–787  mathnet  mathscinet  zmath
32. N. K. Askerov, S. G. Krein, G. I. Laptev, “Oscillations of a viscous liquid and the associated operational equations”, Funktsional. Anal. i Prilozhen., 2:2 (1968),  21–31  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:2 (1968), 115–124
33. S. G. Krein, G. I. Laptev, “Motion of a viscous liquid in an open vessel”, Funktsional. Anal. i Prilozhen., 2:1 (1968),  40–50  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:1 (1968), 38–47
1967
34. S. G. Kreĭn, Yu. I. Petunin, E. M. Semenov, “Scales of Banach lattices of measurable functions”, Tr. Mosk. Mat. Obs., 17 (1967),  293–322  mathnet  mathscinet  zmath
1966
35. S. G. Krein, “Correctness of the Cauchy problem and the analyticity of solutions of the evolution equation”, Dokl. Akad. Nauk SSSR, 171:5 (1966),  1033–1036  mathnet  mathscinet  zmath
36. S. G. Krein, Yu. I. Petunin, E. M. Semenov, “Hyperscales of Banach lattices”, Dokl. Akad. Nauk SSSR, 170:2 (1966),  265–267  mathnet  mathscinet  zmath
37. S. G. Krein, A. S. Simonov, “A theorem of homeomorphisms and quasilinear equations”, Dokl. Akad. Nauk SSSR, 167:6 (1966),  1226–1229  mathnet  mathscinet  zmath
38. S. G. Krein, G. I. Laptev, “Correctness of boundary value problems for a differential equation of the second order in a Banach space. II”, Differ. Uravn., 2:7 (1966),  919–926  mathnet  mathscinet
39. S. G. Krein, G. I. Laptev, “Boundary value problems for second order differential equations in a Banach space. I”, Differ. Uravn., 2:3 (1966),  382–390  mathnet  mathscinet  zmath
40. S. G. Krein, Yu. I. Petunin, “Scales of Banach spaces”, Uspekhi Mat. Nauk, 21:2(128) (1966),  89–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:2 (1966), 85–159
41. S. G. Krein, L. N. Šablickaja, “On the stability of difference sciiemes for the Cauchy problem”, Zh. Vychisl. Mat. Mat. Fiz., 6:4 (1966),  648–664  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:4 (1966), 51–73
1964
42. S. G. Krein, “Oscillations of a viscous fluid in a container”, Dokl. Akad. Nauk SSSR, 159:2 (1964),  262–265  mathnet  mathscinet
43. N. G. Askerov, S. G. Krein, G. I. Laptev, “On a class of non-selfadjoint boundary-value problems”, Dokl. Akad. Nauk SSSR, 155:3 (1964),  499–502  mathnet  mathscinet  zmath
44. S. G. Krein, Yu. I. Petunin, “On the concept of minimal scale of spaces”, Dokl. Akad. Nauk SSSR, 154:1 (1964),  30–33  mathnet  mathscinet  zmath
1963
45. Yu. M. Berezanskii, S. G. Krein, Ya. A. Roitberg, “A theorem on homeomorphisms and local increase of smoothness up to the boundary for solutions of elliptic equations”, Dokl. Akad. Nauk SSSR, 148:4 (1963),  745–748  mathnet  mathscinet  zmath
46. S. G. Krein, O. I. Prozorovskaya, “Approximate methods of solving ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 3:1 (1963),  120–130  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:1 (1963), 153–167
1962
47. S. G. Krein, G. I. Laptev, “Boundary-value problems for an equation in Hilbert space”, Dokl. Akad. Nauk SSSR, 146:3 (1962),  535–538  mathnet  mathscinet  zmath
1961
48. S. G. Krein, Yu. I. Petunin, “A relationship criterion for two Banach spaces”, Dokl. Akad. Nauk SSSR, 139:6 (1961),  1295–1298  mathnet  mathscinet  zmath
49. S. G. Krein, E. M. Semenov, “A scale of spaces”, Dokl. Akad. Nauk SSSR, 138:4 (1961),  763–766  mathnet  mathscinet  zmath
1960
50. S. G. Krein, O. I. Prozorovskaya, “Analytic semigroups and incorrect problems for evolutionary equations”, Dokl. Akad. Nauk SSSR, 133:2 (1960),  277–280  mathnet  mathscinet  zmath
51. S. G. Krein, “On the notion of normal space scale”, Dokl. Akad. Nauk SSSR, 132:3 (1960),  510–513  mathnet  mathscinet  zmath
52. S. G. Krein, “On interpolation theorem in operator theory”, Dokl. Akad. Nauk SSSR, 130:3 (1960),  491–494  mathnet  mathscinet  zmath
53. V. P. Glushko, S. G. Krein, “Inequalities for norms of derivatives in weighted $L_p$ spaces”, Sibirsk. Mat. Zh., 1:3 (1960),  343–382  mathnet  mathscinet  zmath
1958
54. V. P. Glushko, S. G. Krein, “Fractional powers of differential operators and the imbedding theorems”, Dokl. Akad. Nauk SSSR, 122:6 (1958),  963–966  mathnet  mathscinet  zmath
55. S. G. Krein, P. E. Sobolevskii, “Differential equation with abstract elliptical operator in Hilbert space”, Dokl. Akad. Nauk SSSR, 118:2 (1958),  233–236  mathnet  mathscinet  zmath
1957
56. S. G. Krein, “On correctness classes for certain boundary problems”, Dokl. Akad. Nauk SSSR, 114:6 (1957),  1162–1165  mathnet  mathscinet  zmath
57. M. A. Krasnosel'skii, S. G. Krein, P. E. Sobolevskii, “On differential equations with unbounded operators in Hilbert space”, Dokl. Akad. Nauk SSSR, 112:6 (1957),  990–993  mathnet  mathscinet  zmath
58. S. G. Krein, “Differential equations in a Banach space and their application in hydromechanics”, Uspekhi Mat. Nauk, 12:1(73) (1957),  208–211  mathnet  mathscinet  zmath
59. Yu. M. Berezanskii, S. G. Krein, “Hypercomplex systems with continual basis”, Uspekhi Mat. Nauk, 12:1(73) (1957),  147–152  mathnet  mathscinet  zmath
1956
60. M. A. Krasnosel'skii, S. G. Krein, “On a class of uniqueness theorems for the equation $y'=f(x,y)$”, Uspekhi Mat. Nauk, 11:1(67) (1956),  209–213  mathnet  mathscinet  zmath
1955
61. M. A. Krasnosel'skii, S. G. Krein, “On the principle of averaging in nonlinear mechanics”, Uspekhi Mat. Nauk, 10:3(65) (1955),  147–152  mathnet  mathscinet  zmath
1954
62. S. G. Krein, “On an indeterminate equation in Hilbert space and its application in potential theory”, Uspekhi Mat. Nauk, 9:3(61) (1954),  149–153  mathnet  mathscinet  zmath
1953
63. S. G. Krein, “On invariant points in conformal mapping”, Uspekhi Mat. Nauk, 8:1(53) (1953),  155–159  mathnet  mathscinet  zmath
64. S. G. Krein, “Uniform topology in the space of transformations”, Mat. Sb. (N.S.), 33(75):3 (1953),  627–638  mathnet  mathscinet
1952
65. M. A. Krasnosel'skii, S. G. Krein, “Remark on the distribution of errors in the solution of a system of linear equations by means of an iterative process”, Uspekhi Mat. Nauk, 7:4(50) (1952),  157–161  mathnet  mathscinet  zmath
66. M. A. Krasnosel'skii, S. G. Krein, “An iteration process with minimal residuals”, Mat. Sb. (N.S.), 31(73):2 (1952),  315–334  mathnet  mathscinet  zmath
1948
67. S. G. Krein, B. Ya. Levin, “On a problem of I. P. Natanson”, Uspekhi Mat. Nauk, 3:3(25) (1948),  183–186  mathnet  mathscinet
1943
68. Mark Krein, Selim Krein, “Sur l'espace des fonctions continues définies sur un bicompact de Hausdorff et ses sousespaces semiordonnés”, Rec. Math. [Mat. Sbornik] N.S., 13(55):1 (1943),  1–38  mathnet  mathscinet  zmath

1993
69. S. G. Krein, “XXV Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 48:6(294) (1993),  178  mathnet
1991
70. M. Sh. Birman, S. G. Krein, O. A. Ladyzhenskaya, G. V. Rozenblum, Yu. G. Safarov, “Mikhail Zakharovich Solomyak (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 46:4(280) (1991),  183–184  mathnet  mathscinet; Russian Math. Surveys, 46:4 (1991), 217–219  isi
1987
71. Yu. M. Berezanskii, I. M. Gel'fand, M. G. Krein, S. G. Krein, Yu. A. Mitropol'skii, A. V. Skorokhod, “Yurii L'vovich Daletskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 42:4(256) (1987),  213–214  mathnet  mathscinet; Russian Math. Surveys, 42:4 (1987), 183–185  isi
72. Yu. G. Borisovich, S. G. Krein, “XIX Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 42:2(254) (1987),  266–267  mathnet
1982
73. Yu. G. Borisovich, S. G. Krein, E. M. Semenov, “XVI Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 37:5(227) (1982),  233–235  mathnet
1981
74. S. G. Krein, E. M. Semenov, “XIV Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 36:1(217) (1981),  236–237  mathnet
1974
75. N. V. Efimov, I. S. Iokhvidov, L. V. Kantorovich, M. A. Krasnosel'skii, S. G. Krein, L. A. Lyusternik, “Vladimir Ivanovich Sobolev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 29:1(175) (1974),  247–250  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:1 (1974), 157–160
1972
76. Yu. G. Borisovich, S. G. Krein, “Sixth Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 27:5(167) (1972),  273–275  mathnet
1971
77. S. G. Krein, “Fifth Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 26:5(161) (1971),  270–272  mathnet
1970
78. S. G. Krein, “Fourth Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 25:5(155) (1970),  265–266  mathnet
79. S. A. Avramenko, I. I. Gikhman, M. A. Krasnosel'skii, S. G. Krein, S. M. Shakhnovskii, S. D. Èidel'man, “Aleksandr Vladimirovich Tovbin (1915–1943)”, Uspekhi Mat. Nauk, 25:3(153) (1970),  246–247  mathnet  zmath; Russian Math. Surveys, 25:3 (1970), 182–184
1969
80. S. G. Krein, “Third Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 24:4(148) (1969),  230–231  mathnet
1967
81. S. G. Krein, “Sixth Inter-College Physical and Mathematical Conference of the Far East”, Uspekhi Mat. Nauk, 22:1(133) (1967),  197–198  mathnet
1964
82. M. A. Krasnosel'skii, S. G. Krein, Ya. B. Rutitskii, V. I. Sobolev, “On mathematical events at Voronezh”, Uspekhi Mat. Nauk, 19:3(117) (1964),  225–245  mathnet  zmath
1963
83. S. G. Krein, “O. A. Ladyzhenskaya, Mathematical problems of dynamics of viscous incompressible liquids (review)”, Uspekhi Mat. Nauk, 18:2(110) (1963),  251–253  mathnet  mathscinet  zmath
1957
84. M. A. Krasnosel'skii, S. G. Krein, A. D. Myshkis, “Enlarged Session of Voronezh Seminar on Functional Analysis, March 1957”, Uspekhi Mat. Nauk, 12:4(76) (1957),  241–250  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021